CSpace
Almost sure convergence of weighted sums
Chen, XR; Zhu, LX; Fang, KT
1996-04-01
Source PublicationSTATISTICA SINICA
ISSN1017-0405
Volume6Issue:2Pages:499-507
AbstractSuppose that e(1),e(2),... are i.i.d. random variables with Ee(1) = 0 and E\e(1)\(tau) < infinity for some tau with 1 less than or equal to tau < 2. In this paper, we obtain sufficient conditions for almost sure convergence of the weighted sum Sigma(i=1)(n) a(i)e(i)/A(n) and derive that these conditions are necessary in some sense.
Keywordalmost sure convergence linear regression consistency
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:A1996UK42000014
PublisherSTATISTICA SINICA
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28767
Collection中国科学院数学与系统科学研究院
Affiliation1.CHINESE ACAD SCI,GRAD SCH,BEIJING 100039,PEOPLES R CHINA
2.HONG KONG BAPTIST UNIV,DEPT MATH,HONG KONG,HONG KONG
3.CHINESE ACAD SCI,PROBABIL LAB,INST APPL MATH,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Chen, XR,Zhu, LX,Fang, KT. Almost sure convergence of weighted sums[J]. STATISTICA SINICA,1996,6(2):499-507.
APA Chen, XR,Zhu, LX,&Fang, KT.(1996).Almost sure convergence of weighted sums.STATISTICA SINICA,6(2),499-507.
MLA Chen, XR,et al."Almost sure convergence of weighted sums".STATISTICA SINICA 6.2(1996):499-507.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, XR]'s Articles
[Zhu, LX]'s Articles
[Fang, KT]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, XR]'s Articles
[Zhu, LX]'s Articles
[Fang, KT]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, XR]'s Articles
[Zhu, LX]'s Articles
[Fang, KT]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.